By the same authors

From the same journal

From the same journal

Combinatorics of generalized Bethe equations

Research output: Contribution to journalArticlepeer-review



Publication details

JournalLetters in Mathematical Physics
DatePublished - 1 Oct 2013
Issue number10
Number of pages31
Pages (from-to)1047-1077
Original languageEnglish


A generalization of the Bethe ansatz equations is studied, where a scalar two-particle S-matrix has several zeroes and poles in the complex plane, as opposed to the ordinary single pole/zero case. For the repulsive case (no complex roots), the main result is the enumeration of all distinct solutions to the Bethe equations in terms of the Fuss-Catalan numbers. Two new combinatorial interpretations of the Fuss-Catalan and related numbers are obtained. On the one hand, they count regular orbits of the permutation group in certain factor modules over Z^M, and on the other hand, they count integer points in certain M-dimensional polytopes.


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations